Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 523254, 5 pages
http://dx.doi.org/10.1155/2015/523254
Research Article

Growth of Solutions with Positive Initial Energy to Systems of Nonlinear Wave Equations with Damping and Source Terms

Department of Mathematics, Dicle University, 21280 Diyarbakir, Turkey

Received 27 November 2014; Accepted 15 February 2015

Academic Editor: Ivan Avramidi

Copyright © 2015 Erhan Pişkin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Ye, “Existence and decay estimate of global solutions to systems of nonlinear wave equations with damping and source terms,” Abstract and Applied Analysis, vol. 2013, Article ID 903625, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Wu, S. Li, and S. Chai, “Existence and nonexistence of a global solution for coupled nonlinear wave equations with damping and source,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 3969–3975, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Fei and G. Hongjun, “Global nonexistence of positive initial-energy solutions for coupled nonlinear wave equations with damping and source terms,” Abstract and Applied Analysis, vol. 2011, Article ID 760209, 14 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. E. Payne and D. H. Sattinger, “Saddle points and instability of nonlinear hyperbolic equations,” Israel Journal of Mathematics, vol. 22, no. 3-4, pp. 273–303, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. Vitillaro, “Global nonexistence theorems for a class of evolution equations with dissipation,” Archive for Rational Mechanics and Analysis, vol. 149, no. 2, pp. 155–182, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. E. Pişkin, “Blow up for coupled nonlinear wave equations with weak damping terms,” International Journal of Differential Equations and Applications, vol. 12, no. 4, pp. 131–137, 2013. View at Google Scholar
  7. E. Pişkin and N. Polat, “Global existence, decay and blow up solutions for coupled nonlinear wave equations with damping and source terms,” Turkish Journal of Mathematics, vol. 37, no. 4, pp. 633–651, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. Liu, “Arbitrary rate of decay for a viscoelastic equation with acoustic boundary conditions,” Applied Mathematics Letters, vol. 38, pp. 155–161, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. Liu and S. Li, “General decay of solutions for a weak viscoelastic equation with acoustic boundary conditions,” Zeitschrift für angewandte Mathematik und Physik, vol. 65, no. 1, pp. 125–134, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Q. Bie and C. Luo, “Blow-up of solutions for a system of nonlinear viscoelastic wave equations with damping and source terms,” Mathematica Applicata, vol. 24, no. 3, pp. 479–487, 2011. View at Google Scholar · View at MathSciNet
  11. Y. Xiong, “Blow-up and polynomial decay of solutions for a viscoelastic equation with a nonlinear source,” Zeitschrift für Analysis und ihre Anwendungen, vol. 31, no. 3, pp. 251–266, 2012. View at Google Scholar
  12. C. Wenying and X. Yangping, “Blow-up and general decay of solutions for a nonlinear viscoelastic equation,” Electronic Journal of Differential Equations, no. 12, 11 pages, 2013. View at Google Scholar · View at MathSciNet
  13. S.-T. Wu, “General decay and blow-up of solutions for a viscoelastic equation with nonlinear boundary damping-source interactions,” Zeitschrift für angewandte Mathematik und Physik, vol. 63, no. 1, pp. 65–106, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. A. Messaoudi and B. Said-Houari, “Global nonexistence of positive initial-energy solutions of a system of nonlinear viscoelastic wave equations with damping and source terms,” Journal of Mathematical Analysis and Applications, vol. 365, no. 1, pp. 277–287, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. A. Adams and J. J. Fournier, Sobolev Spaces, vol. 140 of Pure and Applied Mathematics, Academic Press, 2nd edition, 2003. View at MathSciNet
  16. B. Said-Houari, “Exponential growth of positive initial-energy solutions of a system of nonlinear viscoelastic wave equations with damping and source terms,” Zeitschrift für Angewandte Mathematik und Physik, vol. 62, no. 1, pp. 115–133, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus